American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 47 of 47 found      Go to page: 1 2

[31] A. Pełczyński. Commensurate sequences of characters . Proc. Amer. Math. Soc. 104 (1988) 525-531. MR 962823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] James N. Hagler. A note on separable Banach spaces with nonseparable dual . Proc. Amer. Math. Soc. 99 (1987) 452-454. MR 875379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Richard Haydon, Mireille Levy and Edward Odell. On sequences without weak$\sp \ast$ convergent convex block subsequences . Proc. Amer. Math. Soc. 100 (1987) 94-98. MR 883407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Robert E. Zink. An orthonormal basis for $C[0,1]$ that is not an unconditional basis for $L\sp p[0,1],\;1. Proc. Amer. Math. Soc. 97 (1986) 33-37. MR 831382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] N. L. Carothers and P. H. Flinn. Embedding $l\sb{p}\sp{n\sp{\alpha }}$ in $l\sp{n}\sb{p,q}$ . Proc. Amer. Math. Soc. 88 (1983) 523-526. MR 699425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Jonathan Arazy. On stability of unitary matrix spaces . Proc. Amer. Math. Soc. 87 (1983) 317-321. MR 681841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] David Ullrich. Divided differences and systems of nonharmonic Fourier series . Proc. Amer. Math. Soc. 80 (1980) 47-57. MR 574507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] P. G. Casazza, Bor Luh Lin and R. H. Lohman. On James' quasi-reflexive Banach space . Proc. Amer. Math. Soc. 67 (1977) 265-271. MR 0458129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] P. Erdős and M. Magidor. A note on regular methods of summability and the Banach-Saks property . Proc. Amer. Math. Soc. 59 (1976) 232-234. MR 0430596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Lakhpat R. Pujara. A uniformly convex Banach space with a Schauder basis which is subsymmetric but not symmetric . Proc. Amer. Math. Soc. 54 (1976) 207-210. MR 0402472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] K. John and V. Zizler. Marku\v sevi\v c bases in some dual spaces . Proc. Amer. Math. Soc. 50 (1975) 293-296. MR 0370140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Leonard E. Dor. On sequences spanning a complex $l_1$ space . Proc. Amer. Math. Soc. 47 (1975) 515-516. MR 0358308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Julien Hennefeld. On nonequivalent normalized unconditional bases for Banach spaces . Proc. Amer. Math. Soc. 41 (1973) 156-158. MR 0320716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Sherwood Samn. A bounded Hilbertian basis in $C[0,\,1]$ . Proc. Amer. Math. Soc. 40 (1973) 465-469. MR 0320718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] J. R. Holub. Schauder bases and norm ideals of compact operators . Proc. Amer. Math. Soc. 38 (1973) 343-348. MR 0317012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Daniel J. Randtke. Representation theorems for compact operators . Proc. Amer. Math. Soc. 37 (1973) 481-485. MR 0310685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] P. Casazza. On a geometric condition related to boundedly complete bases and normal structure in Banach spaces . Proc. Amer. Math. Soc. 36 (1972) 443-447. MR 0315409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 47 of 47 found      Go to page: 1 2